# SDR 03FDEA02189

- Difficulty date: December 14, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE INTERIOR LEFT SIDE FRAME ASSEMBLY FOUND DISBONDED.  AFT TAIL CONE INTERIOR LT SIDE FRAME ASSEMBLY CARRIED OUT. REPAIR AS PER FEDEX EA 1-5240-75188, SERVICE DOORS, AFT EXTENDED TAILCONE PANEL ASSY REPAIR.
